# SDR DALA2024050905063

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 74,891 hours, 9,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 899502
- Part serial: 247018105
- Condition: Faulted
- Location: R2 Door
- Part time: 12,413 hours, 2,342 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 2R DOOR SHOWS OPEN WHEN IT IS CLOSED. CORRECTIVE ACTION: REPLACED PDCU PER A330 AMM 52-71 OK FOR SVC. (5627854)
